# SDR DALA2024112211146

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,497 hours, 28,209 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 LOWER SPAR ANGLE OUTER PLY FOUND DISBONDED ON REMOVAL OF SPAR WEB, BETWEEN RIB 10 AND 11. CORRECTIVE ACTION: COMPLIED WITH ERA 620110-14. (0671622)
